# SDR 98ZZZX4114

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 411100720
- Condition: Warped
- Location: Gas Prod
- Part time: 1,282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WARPAGE WHICH RESULTED IN GP ROTOR BLADE DAMAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
